# SDR USAA2012060500014

- Difficulty date: May 27, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 49,772 hours, 20,024 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367203700000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK - DELAMINATION ON FLOOR PANEL 152MF BETWEEN FR56 TO FR58 & BETWEEN -Y765 TO -Y970.8.  REPLACED FLOOR PANEL 152MF IAW A320 SRM 53-02-00 & IRM 9701 REV G.
